|   | 
Details
   web
Record
Author (up) Acena, A.; Anabalon, A.; Astefanesei, D.
Title Exact hairy black brane solutions in 5D anti-de Sitter space and holographic renormalization group flows Type Journal Article
Year 2013 Publication Physical Review D Abbreviated Journal Phys. Rev. D
Volume 87 Issue 12 Pages 6 pp
Keywords
Abstract We construct a general class of exact regular black hole solutions with toroidal horizon topology in five-dimensional anti-de Sitter gravity with a self-interacting scalar field. With these boundary conditions and due to the nontrivial backreaction of the scalar field, the no-hair theorems can be evaded so that an event horizon can be formed. The scalar field is regular everywhere outside the curvature singularity and it vanishes at the boundary where the potential is finite. We study the properties of these black holes in the context ofAdS/CFT duality and comment on the dual operators, which saturate the unitarity bound. We present exact expressions for the beta function and construct a c-function that characterizes the renormalization-group flow.
Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile, Email: acena.andres@gmail.com;
Corporate Author Thesis
Publisher Amer Physical Soc Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1550-7998 ISBN Medium
Area Expedition Conference
Notes WOS:000320951900017 Approved no
Call Number UAI @ eduardo.moreno @ Serial 289
Permanent link to this record